# SDR 95ZZZX5204

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 212
- Aircraft serial: 31151
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1113034
- Condition: Failed
- Location: Cockpit Adi
- Part time: 54 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO TUMBLES FOR 30-40 MINUTES.
